# SDR 06FDEA03937

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 83,282 hours, 22,621 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: C5012100C
- Condition: Burned
- Location: External Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND POWER IS INTERMITTENT.  POWER SHUTS DOWN WHEN A LOAD IS APPLIED.  FOUND BURNT "C" PHASE OUTPUT CABLE (C501-21-00C) OF GROUND SERVICE RELAY.  REPLACED DAMAGED C501-21-00C CABLE BETWEEN EXTERNAL POWER CONTACTOR R2-218 AND 53-517 REF W/D 24-41-01 PG 703 SHT 2 OF 2. OPS CHECK NORMAL.
